# SDR CA120604013

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Engine: Ge CF680C2B6F
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE GATE, ACFT BEGAN TO LEAK FUEL FROM THE RT WING AT THE SUMP AREA.  APPROXIMATELY 2 SQUARE METERS IN SIZE.   TIGHTEN THE SCREWS OF PRESS RELIEF PANEL IN RT SURGE TANK.  NO HELP TRANSFERED THE FUEL FROM RT TANK TO CENTER TANK. NO HELP.  DRAIN THE SURGE TANK. AFTER COMPLETING THE DRAINAGE NO LEAK.  THEN TRANSFERED THE CENTER TANK FUEL TO LT & RT.
